# SDR P5CA0601488

- Difficulty date: June 16, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 64,126 hours, 12,382 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 19039253
- Part serial: 7408101
- Condition: Multiple Fail
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 2000 FT AGL, THERE WAS A   TRANSPONDER FAIL LIGHT,  1&2 MODE -C- INOPERATIVE,  YELLOW FLAG IN SAT.  TCAS INOP, &  F/O PRIMARY ALTIMETER FAILURE.  REPLACED NR 2 CADC PER MM 34-12-00.  OPS CHECK OK.
